# SDR C2XA98BT035

- Difficulty date: May 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14815
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 104
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 301180A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 1A INSPECTION IN BTV MAINTENANCE, FOUND EMERGENCY LIGHT EXIT SIGNS FAILED TO LIGHT.  REMOVED AND REPLACED POWER SUPPLY AND OPERATIONLLY CHECKED SYSTEM GOOD.  (M)
